# SDR HNAA9591231

- Difficulty date: December 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 40
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 30005000024
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 14,346 hours
- Component: Simmonds
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CHO/CLT - FLT 3156 - DURING PRE-FLIGHT CHECKS, THE AUTOFEATHER TEST WAS FOUND INOPERATIVE.  COULD NOT DUPLICATE.  REMOVED AND REPLACED THE NR 1 AND NR 2 TORQUE SENSOR CONTROL UNITS.  REFERENCE CONTROL NR 96ZZZX323.  (X)
